# SDR AALA202201106029

- Difficulty date: January 7, 2022
- Submitted: January 10, 2022
- Operation: Air carrier
- Aircraft: N800NN
- Make and model: Boeing 737*
- Aircraft serial: 29564
- Aircraft time: 37,569 hours, 15,357 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Screw
- Condition: Inoperative
- Location: Zone 200 - Fuse
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EMERGENCY EXIT LIGHT AT ROW 16C FELL OFF AND IS HANGING BY THE WIRE. RESECURED LOOSE SCREWS OF THE EXIT SIGN AT 16C PER AMM 33-51-01.
